Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Constant elevation in S.Bilrubin total. Taking bed rest and medicines. How long should I continue this?

first of all thank you for your kind attention. Last 20 dys(November 06) ago my S.Bilirubin(Total) was 1.86 then i consult doctor and taken bed rest with medication , on November 10 i have tested & S.Bilirubin(Total) was 5.72, on November 18 i have tested & S.Bilirubin(Total) was 2.81. How long i need to take rest more?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You hav tested for ony bilirubin or other liver function and viral markers were also tested.
May be you have viral hepatitis and it is showing decreasing trend so it should clear of in 2 weeks time.
If there is no other problem and taking normal diet you ma y resume light work.
If there is any supportive therapy given continue to take the medicines.
Viral hepatitis should be tested for HBSAg to know it is Viral Hepatitis B or not as it has propencity to go in chronic hepatitis.
If it is Hepatitis E it should resolve in few days.
As Hepatitis is water born take care of water and diet.
Good Luck
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor